# SDR ASMF201501019

- Difficulty date: December 12, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 42,360 hours, 14,933 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 43,753 hours, 15,448 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: CFM567B27B1
- Part serial: 891414
- Condition: Damaged
- Location: Rt Engine
- Part time: 43,753 hours, 15,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED NICKS IN TWO INLET CASE FAN BLADES OF THE RT ENG.  PERFORMED REVISION DETECTING TWO NICKS OUT OF LIMIT IAW AMM 72-24-02.  INSPECTION PERSONNEL EVALUATED THE DAMAGE, CONFIRMING THE NICKS OUT OF LIMITS IAW AMM 72-24-02.  THE RT ENG WAS REPLACED IAW AMM 71-00-02 & ENG OPERATIONAL TEST WAS PERFORMED IAW AMM 71-00-00, ALL CORRECT.
